# SDR EIA2007139

- Difficulty date: July 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 75633
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN UPPER DECK LOUNGE DID NOT COME ON DURING TEST.  INSTALLED BATTERY PACK POWER SUPPLY MODULE PER B747 MM 33-51-04 PAGE 201-204, OPS CHECKED PER B747 MM 33-51-04 PAGE 204-205.
